MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 50MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 50MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 498.102
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent a removal surgery for bilateral broken rods on a posterior spinal fusion that was synthes spine uss.The previous surgery date was (b)(6) 2018.Surgeon discovered that rods were broke for an unknown reason at an unknown time.During the revision, the surgeon removed all the synthes uss hardware that was placed at l4-l5.The patient had non union at the l4-l5 level and surgeon placed new synthes uss hardware.Procedure was completed successfully.Concomitant device reported: unk - screw: (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) 6.0mm ti hard rod 50mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
6.0MM TI HARD ROD 50MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11903249
Report Number2939274-2021-02667
Device Sequence Number19720502
Product Code MNH
UDI-Device Identifier10705034788838
UDI-Public(01)10705034788838
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.102
Device Catalogue Number498.102
Device Lot Number741452
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR